Alert archive / Missouri / Wind Advisories in 2024

Wind Advisory 8, NWS Springfield, MO

October 28, 20245 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this wind advisory at Oct 28, 2024, 3:04 AM CDT for 5 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Oct 29, 2024, 9:00 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2024, 3:04 AM CDT (08:04 UTC)
In effect from
Oct 29, 2024, 9:00 AM CDT
Expired
Oct 30, 2024, 2:49 AM CDT
In force
18 hr
Issued by
NWS Springfield, MO

Counties Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barton County, MO, Jasper County, MO, McDonald County, MO, Newton County, MO, Vernon County, MO

The radar

The Springfield radar (KSGF), 101 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.1 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2024-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1716 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

645 
WWUS73 KSGF 280804
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
304 AM CDT Mon Oct 28 2024

KSZ073-097-101-290815-
/O.NEW.KSGF.WI.Y.0008.241029T1500Z-241030T0100Z/
Bourbon-Crawford-Cherokee-
Including the cities of Pittsburg, Chicopee, Stippville, Lowell,
Baxter Springs, Pawnee Station, Columbus, Neutral, Riverton, Lone
Oak, Sherwin, and Fort Scott
304 AM CDT Mon Oct 28 2024

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM CDT TUESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Bourbon, Cherokee, and Crawford Counties.

* WHEN...From 10 AM to 8 PM CDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service, visit 
http://weather.gov/sgf

SLM
6 follow-up statements
887 
WWUS73 KSGF 281732
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
1232 PM CDT Mon Oct 28 2024

KSZ073-097-101-290145-
/O.NEW.KSGF.WI.Y.0009.241028T1732Z-241029T0100Z/
/O.CON.KSGF.WI.Y.0008.241029T1500Z-241030T0100Z/
Bourbon-Crawford-Cherokee-
Including the cities of Baxter Springs, Sherwin, Columbus,
Pittsburg, Pawnee Station, Lone Oak, Stippville, Lowell,
Chicopee, Riverton, Neutral, and Fort Scott
1232 PM CDT Mon Oct 28 2024

...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT TUESDAY...

* WHAT...For the first Wind Advisory, south winds 20 to 30 mph with 
  gusts up to 45 mph. For the second Wind Advisory, south winds 20 
  to 30 mph with gusts up to 45 mph expected.

* WHERE...Bourbon, Cherokee, and Crawford Counties.

* WHEN...For the first Wind Advisory, until 8 PM CDT this evening. 
  For the second Wind Advisory, from 10 AM to 8 PM CDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

MOZ066-077-088-093-101-290100-
/O.NEW.KSGF.WI.Y.0009.241028T1732Z-241029T0100Z/
Vernon-Barton-Jasper-Newton-McDonald-
Including the cities of Neosho, Goodman, Carthage, Lamar, Joplin,
Rocky Comfort, Kenoma, Anderson, South West City, Nevada, Noel,
and Pineville
1232 PM CDT Mon Oct 28 2024

...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Barton, Jasper, McDonald, Newton, and Vernon Counties.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For more information from the National Weather Service, visit 
http://weather.gov/sgf

MB
601 
WWUS73 KSGF 290054
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
754 PM CDT Mon Oct 28 2024

KSZ073-097-101-290900-
/O.EXP.KSGF.WI.Y.0009.000000T0000Z-241029T0100Z/
/O.CON.KSGF.WI.Y.0008.241029T1500Z-241030T0100Z/
Bourbon-Crawford-Cherokee-
Including the cities of Baxter Springs, Stippville, Sherwin,
Neutral, Lowell, Chicopee, Columbus, Pawnee Station, Pittsburg,
Riverton, Lone Oak, and Fort Scott
754 PM CDT Mon Oct 28 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT TUESDAY...
...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Bourbon, Cherokee, and Crawford Counties.

* WHEN...From 10 AM to 8 PM CDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MOZ066-077-088-093-101-290200-
/O.EXP.KSGF.WI.Y.0009.000000T0000Z-241029T0100Z/
Vernon-Barton-Jasper-Newton-McDonald-
Including the cities of Kenoma, Pineville, Neosho, Anderson,
Carthage, Lamar, Rocky Comfort, Goodman, Noel, Nevada, South West
City, and Joplin
754 PM CDT Mon Oct 28 2024

...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...

Winds have weakened below Wind Advisory levels this evening. Breezy 
southerly winds with gusts of around 20 to 30mph will still occur at 
times across the area the rest of this evening into tonight.

$$

For more information from the National Weather Service, visit 
http://weather.gov/sgf

EW
730 
WWUS73 KSGF 290137
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
837 PM CDT Mon Oct 28 2024

KSZ073-097-101-291345-
/O.CON.KSGF.WI.Y.0008.241029T1500Z-241030T0100Z/
Bourbon-Crawford-Cherokee-
Including the cities of Baxter Springs, Stippville, Sherwin,
Neutral, Lowell, Chicopee, Columbus, Pawnee Station, Pittsburg,
Riverton, Lone Oak, and Fort Scott
837 PM CDT Mon Oct 28 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT TUESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Bourbon, Cherokee, and Crawford Counties.

* WHEN...From 10 AM to 8 PM CDT Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service, visit 
http://weather.gov/sgf

EW
869 
WWUS73 KSGF 290803
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
303 AM CDT Tue Oct 29 2024

MOZ066-077-088-093-101-291615-
/O.EXB.KSGF.WI.Y.0008.241029T1400Z-241030T1200Z/
Vernon-Barton-Jasper-Newton-McDonald-
Including the cities of Neosho, Noel, Carthage, Joplin, Kenoma,
Nevada, Rocky Comfort, Goodman, Anderson, South West City, Lamar,
and Pineville
303 AM CDT Tue Oct 29 2024

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 AM CDT 
WEDNESDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected.

* WHERE...Barton, Jasper, McDonald, Newton, and Vernon Counties.

* WHEN...From 9 AM this morning to 7 AM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

KSZ073-097-101-291615-
/O.EXT.KSGF.WI.Y.0008.241029T1400Z-241030T1200Z/
Bourbon-Crawford-Cherokee-
Including the cities of Baxter Springs, Pittsburg, Stippville,
Lone Oak, Chicopee, Riverton, Fort Scott, Neutral, Columbus,
Pawnee Station, Sherwin, and Lowell
303 AM CDT Tue Oct 29 2024

...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 AM CDT 
WEDNESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Bourbon, Cherokee, and Crawford Counties.

* WHEN...From 9 AM this morning to 7 AM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service, visit 
http://weather.gov/sgf

SLM
494 
WWUS73 KSGF 291950
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
250 PM CDT Tue Oct 29 2024

KSZ073-097-101-MOZ066-077-088-093-101-301200-
/O.CON.KSGF.WI.Y.0008.000000T0000Z-241030T1200Z/
Bourbon-Crawford-Cherokee-Vernon-Barton-Jasper-Newton-McDonald-
Including the cities of Goodman, Lamar, Nevada, Baxter Springs,
Sherwin, Noel, Fort Scott, Stippville, Lowell, Kenoma, Lone Oak,
Carthage, South West City, Anderson, Columbus, Riverton,
Chicopee, Neosho, Pittsburg, Joplin, Pawnee Station, Neutral,
Pineville, and Rocky Comfort
250 PM CDT Tue Oct 29 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...In Kansas, Bourbon, Cherokee, and Crawford Counties. In 
  Missouri, Barton, Jasper, McDonald, Newton, and Vernon Counties.

* WHEN...Until 7 AM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information from the National Weather Service, visit 
http://weather.gov/sgf

MB
636 
WWUS73 KSGF 300749
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
249 AM CDT Wed Oct 30 2024

KSZ073-097-101-MOZ066-077-088-093-101-300900-
/O.CAN.KSGF.WI.Y.0008.000000T0000Z-241030T1200Z/
Bourbon-Crawford-Cherokee-Vernon-Barton-Jasper-Newton-McDonald-
Including the cities of Chicopee, Baxter Springs, Noel, Lone Oak,
Kenoma, Pittsburg, Neosho, Pineville, Anderson, Stippville,
Lamar, Sherwin, Joplin, Columbus, Fort Scott, Goodman, Nevada,
Riverton, Neutral, Rocky Comfort, South West City, Lowell,
Carthage, and Pawnee Station
249 AM CDT Wed Oct 30 2024

...WIND ADVISORY IS CANCELLED...

Wind gusts have decreased below Advisory criteria, therefore the 
Advisory has been cancelled. Sustained winds of 15-20 mph and gusts 
up to 30 mph continue, which could still blow around unsecured 
objects,

$$

For more information from the National Weather Service, visit 
http://weather.gov/sgf

PC

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this wind advisory went out at Oct 28, 12:03 AM CDT, 3 hours 1 minute earlier. Its key messages:

  • Unseasonably warm to near record temperatures Monday and Tuesday. Highs 10 to 20 degrees above normal for late October in the lower to middle 80s.
  • Strong southerly wind gusts of 30-45 mph are likely Monday and Tuesday. Winds and low humidity will create elevated fire conditions Monday and significant fire conditions Tuesday.
  • Pattern change expected Wednesday and Thursday, with the return of widespread rain chances (80-90%) and cooler temperatures.
Area forecast discussion, Oct 28, 12:03 AM CDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Springfield MO
1203 AM CDT Mon Oct 28 2024

.KEY MESSAGES...

- Unseasonably warm to near record temperatures Monday and
  Tuesday. Highs 10 to 20 degrees above normal for late October
  in the lower to middle 80s.

- Strong southerly wind gusts of 30-45 mph are likely Monday and
  Tuesday. Winds and low humidity will create elevated fire
  conditions Monday and significant fire conditions Tuesday.

- Pattern change expected Wednesday and Thursday, with the
  return of widespread rain chances (80-90%) and cooler
  temperatures.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 245 PM CDT Sun Oct 27 2024

Current Conditions and Synoptic Pattern: Water vapor imagery and
upper air analysis showed our region in northwest flow aloft
however a shortwave trough was beginning to push into the
Pacific northwest and will transform the pattern as we head into
the week. Surface high pressure has shifted further east, well
into the Ohio Valley with southerly winds returning across the
western half of the area. East to slightly northeasterly winds
were still occuring across the eastern areas. This has allowed
for a dewpoint gradient across the area with a return of low 50s
dews west of Springfield to dews in the upper 30s east. Skies
were mostly clear however some mid level clouds remain west of
Springfield where moisture was beginning to increase. Temps were
warmer than this time yesterday with locations in the upper 60s
to lower/middle 70s. RH values have dropped into the 35-40%
range however winds were light and have kept the fire danger
limited.

Tonight: Should see a decent spread in low temps across the area
tonight. Dry air, light winds and clear skies east of
Springfield will allow for temps to rapidly fall tonight. Have
gone with the colder end of NBM guidance for lows tonight which
equates to lows in the lower 40s east of Springfield in the
typical cold spots. Most other locations will drop into the
middle to upper 50s as southerly winds will begin to keep the
atmosphere mixed.

&&

.LONG TERM /MONDAY THROUGH SUNDAY/...
Issued at 245 PM CDT Sun Oct 27 2024

Well Above Average Temps Monday and Tuesday: A southwest flow
pattern aloft fully develops and will increase 850mb temps into
the 16-18C range. These values, when compared to conditional
climatology, relate to median highs in the lower 80s with clear
to partly cloudy skies. Latest HREF sky cover forecasts for
Monday and Tuesday generally show a broken layers of mid to high
clouds therefore filtered sunshine is likely. Latest NBM
forecasts suggests highs in the lower to middle 80s across the
area Monday with slightly lower values Tuesday (if cloud cover
is thicker). These values are well above average for this time
of year and the latest ECMWF-EFI data backs up this unusually
warm temperature event. Record temps could be broken and the
climate data below shows the numbers.

Winds Monday and Tuesday: Another reason for the warm temps is
the strong southerly winds that look to develop as low pressure
strengthens across Kansas and Nebraska. This will also allow
for a strong low level jet across Kansas into western Missouri.
Sustained winds of 20mph and wind gusts of 30-40mph now look
likely on Monday afternoon and 30-45mph on Tuesday as the low
level jet veers into the area. Winds then look to increase again
Tuesday with the low level jet. The limiting factor/uncertainty
with winds are the clouds that will be streaming in. If clouds
are thin then the low level jet could be mixed down further into
the area. Highest wind gusts will likely be west of
Springfield. ECMWF EFI data continues to suggest an unusually
windy event will occur and additional updates to wind speeds and
gusts may occur which could include a Wind Advisory for areas
west of Springfield. For now we have held off given the
uncertainty in mixing however we did incorporate a blend of
short term models which increased them from the NBM. Those with
outdoor items will want to make sure they are secured.

Fire Danger Monday and Tuesday: Very warm temps, gusty winds and
drought conditions/dry vegetation will lead to fire weather
concerns. On Monday the main concern will generally be areas
west of Highway 65 where temps will be warmer and RH values drop
into the 30-40% range. This creates solid elevated fire
conditions and while RH values are currently above the 25% Red
Flag criteria, we will need to monitor for any trends in higher
temps or lower dewpoints as 20foot winds are meeting criteria.
It should be noted that for areas west of Springfield, latest
HREF data shows higher confidence in RH values. Areas east of
Springfield are seeing RH differences of 10-20% which means that
the RH forecasts could change quite a bit (more than likely
ending up lower given previous events).

On Tuesday the main concern area may end up being east of
Springfield where guidance is showing a pocket of less clouds,
stronger mixing and therefore lower RH values (30-40%). This is
another day we will need to monitor trends as stronger mixing
could allow for lower RH values and higher chances for Red Flag
Warning criteria. Significant fire conditions are expected
northeast of Springfield. For those that use the Grassland Fire
Danger Index (GFDI), most of the area is in the Very High to
Extreme category Monday and Tuesday.

Showers and Thunderstorm Chances Wednesday - Thursday: Ensembles
suggest that a positively to slightly neutral tilted trough
will move east into the central US during the day Wednesday into
Wednesday evening. Plenty of forcing will be present in the
form of a strong front and the proximity of the right entrance
region of a the upper level jet. A strong low level jet will
also increase low level moisture into the area. The front
currently looks to arrive in the evening with a band of showers
and thunderstorms moving through. While wind fields are strong,
instability is in question, especially if the front moves in
later in the evening. Latest NBM data suggests 200-350j/kg of SB
CAPE (25th-75th percentile) therefore any severe storm threat
remains uncertain at this time. Rain chances have increased into
the 80-90% range with a 70-90% chance of at least 0.50inch of
rainfall. The bulk of the rainfall looks to end Thursday morning
with cold air advection during the day. High temps on Thursday
may remain in the lower to middle 60s with northerly winds.

End of Week Rain Chances: While ensembles diverge in the
details for the end of the week, in general there is support for
a continuation of southwest flow aloft which would favor precip
chances continuing. The majority of ensemble clusters support
rain chances for the weekend and chances have now increase into
the 50-70% range. This is certainly a pattern that could help
the drought and fire situation.

&&

.AVIATION /06Z TAFS THROUGH 06Z TUESDAY/...
Issued at 1203 AM CDT Mon Oct 28 2024

VFR conditions will persist through the TAF period as dry
conditions prevail. Southeast surface winds will continue
overnight before slightly shifting out of the south during the
morning. A tightened pressure gradient will lead to gusty winds
through the period, with sustained winds between 15-21 kts and
gusts up to 25-32 kts, primarily at KSGF and KJLN. Gusts up to
20 kts are expected at KBBG. LLWS will also be possible at all
TAF sites between 13Z and 16Z.

&&

.CLIMATE...
Issued at 200 PM CDT Sat Oct 26 2024

Record High Temperatures:

October 28:
KSGF: 85/1950
KJLN: 84/1950

October 29:
KSGF: 86/1950
KJLN: 87/1950
KVIH: 86/1950

Record High Minimum Temperatures:

October 29:
KSGF: 63/2004

October 30:
KSGF: 64/1946

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...None.

&&

SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...Melto
CLIMATE...Burchfield
Hazardous weather outlook, Oct 27, 1:34 PM CDT, 13 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
134 PM CDT Sun Oct 27 2024

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281845-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
134 PM CDT Sun Oct 27 2024

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

  No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Gusty southerly winds of 25 to 45 mph are expected Monday and
Tuesday with the strongest gusts west of Highway 65.

Additionally, low humidity will persist resulting in areas of
elevated fire conditions Monday and localized
significant fire conditions Tuesday.

Shower and thunderstorm chances return to the area Wednesday
Evening. Confidence remains low with any severe thunderstorm or
excessive rainfall chances.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Burchfield

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 12:32 PM CDTWind AdvisorySGFBarton, Jasper, McDonald, Newton, Vernon7 hr

Nearby

Wind Advisories in Missouri, 2024Wind Advisories in Kansas, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.